# SDR C2XA96IA228

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12030995001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION 1C, 2C, 4C.  TOTAL TIME:  12,085.2 HOURS.  TOTAL CYCLES:  17,466.  DURING A ROUTINE INSPECTION, THE RT NACELLE WAS FOUND TO HAVE A CRACKED SUPPORT ANGLE AT FRAME NR 2.  MAINTENANCE REMOVED AND REPLACED SUPPORT ANGLE AT NACELLE FRAME NR 2.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
